RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 269–278 (Mi jsfu484)  

Analysis of the stochastic excitement in a model of flow reactor

Irina A. Bashkirtseva, Polina M. Fominykh

Institute of Mathematics and Computer Science, Ural Federal University, Lenina, 51, Ekaterinburg, 620000, Russia

Abstract: A probabilistic mechanism of the stochastic excitement in a model of flow reactor is studied. To analyze this phenomenon in regions of mono- and bistability the stochastic sensitivity function technique and the method of confidence ellipses are used.

Keywords: random disturbances, excitability, stochastic sensitivity, confidence ellipses.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-08-00388_а
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was partially supported by the RFBR, no. 16-08-00388 and by the Government of the Russian Federation, Act 211, contract 02.A03.21.0006.


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-269-278

Full text: PDF file (1749 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.54
Received: 07.04.2016
Received in revised form: 17.05.2016
Accepted: 20.06.2016
Language:

Citation: Irina A. Bashkirtseva, Polina M. Fominykh, “Analysis of the stochastic excitement in a model of flow reactor”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 269–278

Citation in format AMSBIB
\Bibitem{BasFom16}
\by Irina~A.~Bashkirtseva, Polina~M.~Fominykh
\paper Analysis of the stochastic excitement in a model of flow reactor
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 269--278
\mathnet{http://mi.mathnet.ru/jsfu484}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-269-278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000001}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu484
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:92
    Full text:24
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019